# SDR AALA202010229010

- Difficulty date: October 22, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,236 hours, 14,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 133405
- Condition: Faulty
- Location: Emergency Lights
- Part time: 32,236 hours, 14,489 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY POWER SUPPLY UNIT BATTERY (12WL) FAULTING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (12WL) RIGHT SIDE BATTERY (AALA202010229001) AND POWER SUPPLY ASSEMBLY, PER AMM 33-51-38-000-002A.
